Wyoming, 2016High Wind in Wyoming, April 5, 2016
April 5, 2016 · NWS RIW · 3 events in 3 counties and zones
An Alberta Clipper dropped southeast across the Dakotas and strong winds aloft mixed to the ground. Favorable northwesterly wind aloft generated high wind along the eastern slopes of the Absaroka and Bighorn mountain ranges.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An Alberta Clipper dropped southeast across the Dakotas and strong winds aloft mixed to the ground. Favorable northwesterly wind aloft generated high wind along the eastern slopes of the Absaroka and Bighorn mountain ranges. The highest wind was in the wind prone areas west of Clark where gusts up to 72 mph were recorded. High wind also occurred across northern Johnson County with a 58 mph gust measured at the Johnson County Airport near Buffalo. Farther south in Johnson County, sustained wind of up to 44 mph was clocked for more than a few hours during the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Apr 5, 2:36 AM MST, 4 hours 18 minutes earlier.
Area forecast discussion, Apr 5, 2:36 AM MST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
336 AM MDT TUE APR 5 2016
.SHORT TERM...TUESDAY THROUGH THURSDAY NIGHT
ONE MORE DAY OF ACTIVE WEATHER BEFORE WE GET A BREAK FOR SOME NICE
SPRING WEATHER. A COLD FRONT IS CURRENTLY CROSSING THE AREA WITH A
FEW LIGHT SHOWERS. THESE SHOULD MOVE AWAY BY MORNING. HOWEVER...AN
ALBERTA CLIPPER WILL DROP SOUTHWARD OUT OF CANADA AND INTO THE
DAKOTAS TODAY. THE MODELS HAVE TRENDED A LITTLE FURTHER EAST TODAY
AND THEREFORE THE WINDS LOOK A LITTLE LIGHTER. HOWEVER...THE
EMPHASIS IS STILL ON LITTLE. THE MODELS ARE STILL SHOWING FROM 50 TO
60 KNOTS AT 700 MILLIBARS ACROSS JOHNSON COUNTY. WITH THE LOW
PRESSURE PROVIDING SOME MIXING AS WELL...WE WILL UPGRADE THE WATCH
TO A WARNING THIS MORNING. ELSEWHERE...ALTHOUGH HIGH WINDS ARE NOT
EXPECTED...THERE COULD STILL BE SOME GUSTY WINDS SO WE WILL ISSUE AN
SPS FOR THOSE LOCATIONS...AKA THE WIND RIVER BASIN...BIG HORN
BASIN...NATRONA COUNTY AND EASTERN SWEETWATER COUNTY. AS FOR
PRECIPITATION...THERE WILL BE SOME ACROSS THE NORTH. THE HEAVIEST
WILL BE IN THE WESTERN SLOPES OF THE BIGHORN RANGE WHERE
NORTHWEST FLOW IS FAVORED. HOWEVER...SINCE PRECIPITATION SHOULD
NOT LAST LONG AND THERE IS NOT A LOT OF MOISTURE TO WORK
WITH...AMOUNTS SHOULD REMAIN SUB ADVISORY. WIND SHOULD BEGIN TO
DECREASE LATER TONIGHT AS THE PRESSURE GRADIENT LESSENS AND THE
UPPER LEVEL WINDS DECREASE SOMEWHAT. PRECIPITATION SHOULD END LATE
TONIGHT AS WELL. TEMPERATURES WILL AVERAGE 10 TO 15 DEGREES LOWER
THAN YESTERDAY.
A RIDGE OF HIGH PRESSURE WILL THEN BUILD ACROSS THE AREA FOR
WEDNESDAY INTO THURSDAY AND BRING MORE SETTLED WEATHER WITH LESS
WIND. THERE WILL STILL BE ENOUGH OF A PRESSURE GRADIENT FOR
CONTINUED WINDY CONDITIONS ACROSS JOHNSON COUNTY ON WEDNESDAY BUT
WINDS SHOULD REMAIN BELOW HIGH WIND CRITERIA. ALL AREAS SHOULD HAVE
LESS WIND THURSDAY. TEMPERATURES WILL BE ON THE UPWARD TREND INTO
THURSDAY WITH SOME 70S POSSIBLE IN BIG HORN BASIN THURSDAY.
.LONG TERM...FRIDAY THROUGH TUESDAY
SYNOPSIS...AN UPPER RIDGE WILL BRING DRY AND MILD WEATHER ON FRIDAY.
AN UPPER LOW PRESSURE SYSTEM WILL BEGIN TO SPREAD CHANCES OF SHOWERS
AND A FEW THUNDERSTORM ACROSS THE SOUTH AND WEST ON SATURDAY. A
CANADIAN COLD FRONT WILL DROP SOUTH EAST OF THE DIVIDE ON SUNDAY
BRINGING COOLER TEMPERATURES ALONG WITH CHANCES OF VALLEY RAIN AND
MOUNTAIN SNOW SHOWERS ACROSS THE AREA. COOL WEATHER WILL CONTINUE
INTO MONDAY WITH MAINLY SOME LINGERING MOUNTAIN SHOWERS.
DISCUSSION...MEDIUM RANGE MODELS IN BETTER AGREEMENT OVERALL WITH
SPLIT FLOW OVER THE WEEKEND...WITH THE ECMWF TRENDING TOWARD THE
GFS'S MORE PROGRESSIVE NORTHERN STREAM. UPPER RIDGE EXTENDS FROM
THE SOUTHERN PLAINS INTO THE CANADIAN ROCKIES ON FRIDAY WITH PACIFIC
TROUGH SPLITTING AS IT APPROACHES THE WEST COAST. NORTHERN STREAM
SHORTWAVE RACES EAST ACROSS THE NORTHERN ROCKIES
SATURDAY...OUTRUNNING THE SOUTHERN STREAM WITH CLOSED UPPER LOW
DRIFTING OFF THE COAST OF SOUTHERN CALIFORNIA COAST. SOUTHERLY
DIFLUENT FLOW AHEAD OF THIS UPPER LOW WILL BRING INCREASING MOISTURE
AND INSTABILITY UP INTO SOUTHERN AND WESTERN WYOMING SATURDAY
AFTERNOON WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED
WEST OF THE DIVIDE. BREEZY TO WINDY CONDITIONS WILL DEVELOP ACROSS
CENTRAL AREAS ALONG WITH VERY MILD CONDITIONS...POSSIBLY APPROACHING
80F IN THE LOWER BIGHORN BASIN. SOME HIGH BASED SHOWERS OR
THUNDERSTORMS MOVING EAST OF THE DIVIDE OVER DRY BOUNDARY LAYER
COULD PRODUCE SOME STRONG WIND GUSTS. NORTHERN STREAM SHORTWAVE
WILL PUSH A CANADIAN COLD FRONT SOUTH ALONG THE EAST SLOPES OF THE
DIVIDE ON SUNDAY...THOUGH THE DEEPER/COLDER AIR WITH THIS FRONT IS
NOW EXPECTED TO STAY WELL NORTH AND EAST OF THE AREA. SOUTHERN
UPPER LOW MOVING INTO THE FOUR CORNERS REGION WILL CONTINUE TO SPIN
UP MOISTURE OVER THE FRONT. MODELS CONTINUE TO TARGET THE WIND
RIVER RANGE TO CASPER AND SOUTHWARD WITH THE HEAVIER PRECIPITATION
AMOUNTS. A RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE AREA MONDAY
WITH ANOTHER PACIFIC SYSTEM POSSIBLY MOVING ACROSS THE AREA ON
TUESDAY. THE OUTLOOK JUST BEYOND THIS PERIOD SHOWS A GENERALLY WET
AND COOL PATTERN SETTING UP ACROSS THE WEST WEDNESDAY THROUGH
FRIDAY...APRIL 13-15.
&&
.AVIATION.../12Z ISSUANCE/
WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI ROUTES
SCATTERED RAIN AND SNOW SHOWERS IN NW WY THROUGH 21Z WITH AREAS OF
MVFR CONDITIONS. IN SW WY ISOLATED SHOWERS THROUGH 21Z TUE WITH VFR
CONDITIONS AT THE TERMINAL SITES. A GUSTY WIND AT THE TERMINAL SITES
TODAY WITH THE WIND DECREASING AFTER 01Z. EXPECT SOME MOUNTAIN
OBSCURATION IN WESTERN WY THROUGH 00Z.
EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND ROUTES
VFR CONDITIONS WILL PREVAIL AT THE TERMINAL SITES THROUGH THE
PERIOD. A GUSTY WIND WILL OCCUR TODAY AT MOST TERMINAL SITES WITH
THE WIND DECREASING AFTER 02Z. ISOLATED RAIN SHOWERS OVER NORTHERN
WY THROUGH 15Z. THEN BETTER COVERAGE OF SHOWERS IN NORTHERN WY BY
18Z THROUGH 00Z WITH SNOW IN THE BIGHORN MOUNTAINS. EXPECT MVFR/IFR
CONDITIONS IN AND NEAR THE MOUNTAINS. AFTER 00Z WED SHOWERS WILL ON
THE DECREASE IN NORTHERN WY WITH THE PRECIP ENDING BY 06Z WED.
&&
.FIRE WEATHER...
A SYSTEM WILL MOVE TO THE EAST OF THE AREA TODAY AND BRING SOME
SHOWERS TO NORTHERN WYOMING...ESPECIALLY ACROSS THE NORTHEASTERN
ZONES. BREEZY TO WINDY CONDITIONS WILL BE COMMON EAST OF THE DIVIDE
WITH HIGH WINDS LIKELY ACROSS JOHNSON COUNTY. EXPECT GOOD SMOKE
DISPERSAL WITH HIGH MIXING HEIGHTS. HIGH PRESSURE WILL THEN BRING
MAINLY DRY CONDITIONS THROUGH THE REST OF THE WORKWEEK ALONG WITH
LESS WIND.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 6 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
FOR WYZ010-011.
&&
SHORT TERM...HATTINGS
LONG TERM...AEM
AVIATION...AR
FIRE WEATHER...HATTINGS
Hazardous weather outlook, Apr 5, 2:44 AM MST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
344 AM MDT TUE APR 5 2016
WYZ001>020-022>030-061200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
344 AM MDT TUE APR 5 2016
...HIGH WIND WARNING FOR JOHNSON COUNTY IN EFFECT FROM 6 AM THIS
MORNING UNTIL MIDNIGHT TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.
.DAY ONE...TODAY AND TONIGHT
HIGH WINDS DEVELOPING ACROSS JOHNSON COUNTY WITH GUSTS NEAR 65
MPH POSSIBLE. WEST TO NORTHWEST WIND WITH GUSTS NEAR 50 MPH
LIKELY ACROSS MUCH OF CENTRAL AND SOUTHERN WYOMING THIS AFTERNOON
AND EVENING. MODERATE TO LOCALLY HEAVY SNOW COMBINED WITH STRONG
NORTHWEST WIND WILL CAUSE AREAS OF BLOWING SNOW AND LIMITED
VISIBILITY IN THE BIGHORN MOUNTAINS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SATURDAY AND SUNDAY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
SPREADING INTO THE SOUTH AND WEST ON SATURDAY. A CANADIAN COLD
FRONT WILL BRING SCATTERED TO NUMEROUS VALLEY RAIN SHOWERS AND
MOUNTAIN SNOW SHOWERS ACROSS THE REGION ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT ANY WIND GUSTS OF 50 MPH OR GREATER
AND ANY SNOWFALL AMOUNTS. THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Apr 5, 1:18 AM MST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
218 AM MDT TUE APR 5 2016
WYZ019-020-022-052200-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
218 AM MDT TUE APR 5 2016
WEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS AFTERNOON.
WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE.
MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH COULD RESULT
IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES.
WYZ030-052200-
EAST SWEETWATER COUNTY-
INCLUDING THE CITY OF...WAMSUTTER
218 AM MDT TUE APR 5 2016
WEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS AFTERNOON.
WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE.
MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH COULD RESULT
IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES.
WYZ015>018-052200-
WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN-WIND RIVER BASIN-
LANDER FOOTHILLS-
INCLUDING THE CITIES OF...DUBOIS...RIVERTON...SHOSHONI...LANDER
218 AM MDT TUE APR 5 2016
NORTHWEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS
AFTERNOON. WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL
BE POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH
COULD RESULT IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE
VEHICLES.
WYZ003>005-052200-
CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS
218 AM MDT TUE APR 5 2016
WEST TO NORTHWEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS
AFTERNOON. WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL
BE POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH
COULD RESULT IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE
VEHICLES.
WYZ008-009-052200-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
218 AM MDT TUE APR 5 2016
NORTHWEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS AFTERNOON
AND EVENING. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH WILL
BE POSSIBLE. IN ADDITION...LOCALLY HEAVY SNOW SHOWERS WILL DEVELOP
LATER THIS MORNING INTO THIS EVENING WITH A 1 TO 3 INCHES OF
ACCUMULATION POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR SUDDEN
REDUCTION IN VISIBILITY...SLICK ROADS IN SPOTS...AS WELL AS FOR THE
STRONG WIND WHICH COULD RESULT IN CONTROL ISSUES FOR LIGHT WEIGHT OR
HIGH PROFILE VEHICLES.
Special weather statement, Apr 5, 1:18 AM MST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
218 AM MDT TUE APR 5 2016
WYZ019-020-022-052200-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
218 AM MDT TUE APR 5 2016
WEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS AFTERNOON.
WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE.
MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH COULD RESULT
IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES.
WYZ030-052200-
EAST SWEETWATER COUNTY-
INCLUDING THE CITY OF...WAMSUTTER
218 AM MDT TUE APR 5 2016
WEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS AFTERNOON.
WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE.
MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH COULD RESULT
IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES.
WYZ015>018-052200-
WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN-WIND RIVER BASIN-
LANDER FOOTHILLS-
INCLUDING THE CITIES OF...DUBOIS...RIVERTON...SHOSHONI...LANDER
218 AM MDT TUE APR 5 2016
NORTHWEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS
AFTERNOON. WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL
BE POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH
COULD RESULT IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE
VEHICLES.
WYZ003>005-052200-
CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS
218 AM MDT TUE APR 5 2016
WEST TO NORTHWEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS
AFTERNOON. WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH WILL
BE POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR STRONG WIND WHICH
COULD RESULT IN CONTROL ISSUES FOR LIGHT WEIGHT OR HIGH PROFILE
VEHICLES.
WYZ008-009-052200-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
218 AM MDT TUE APR 5 2016
NORTHWEST WINDS WILL INCREASE ACROSS THE AREA INTO THIS AFTERNOON
AND EVENING. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH WILL
BE POSSIBLE. IN ADDITION...LOCALLY HEAVY SNOW SHOWERS WILL DEVELOP
LATER THIS MORNING INTO THIS EVENING WITH 1 TO 3 INCHES OF
ACCUMULATION POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR SUDDEN
REDUCTION IN VISIBILITY...SLICK ROADS IN SPOTS...AS WELL AS FOR THE
STRONG WIND WHICH COULD RESULT IN CONTROL ISSUES FOR LIGHT WEIGHT OR
HIGH PROFILE VEHICLES.
High Wind, Cody Foothills
- When
- April 5, 6:54 AM MST to 8:40 AM MST
- Where
- Cody Foothills forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.521, -109.588 (the zone’s center; the record gives no point)
Wind gusts as high as 72 mph where recorded in the vicinity of Clark.
High Wind, Northeast Johnson County
- When
- April 5, 12:20 PM MST to 5:48 PM MST
- Where
- Northeast Johnson County forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 44.039, -106.585 (the zone’s center; the record gives no point)
The ASOS at the Johnson County Airport recorded a wind gust of 58 mph. A wind gust of 58 mph was also recorded at the Piney Creek mesonet site along Interstate 90 north of Buffalo.
High Wind, Southeast Johnson County
- When
- April 5, 2:01 PM MST to 4:56 PM MST
- Where
- Southeast Johnson County forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 44.039, -106.585 (the zone’s center; the record gives no point)
The mesonet sensor at I-25 Divide registered sustained winds topping 40 mph for a few hours.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, April 5, 20161 death · 1 event
- Frost and Freeze in Virginia, April 5 to 6, 2016$95,000 · 5 events
- Frost and Freeze in Virginia, April 5 to 6, 201647 events
- Frost and Freeze in Virginia, April 5 to 6, 201625 events
- High Wind in South Dakota, April 5 to 6, 201667 kt wind · 24 events
- Frost and Freeze in Virginia, April 5, 201621 events
- Frost and Freeze in Maryland, April 5 to 6, 201616 events
- High Wind in Wyoming, April 5, 201665 kt wind · 14 events
- Damaging Wind and High Wind in Kansas, April 5, 201665 kt wind · 13 events
- Frost and Freeze in North Carolina, April 5 to 6, 2016$16,000 · 2 events
- Winter Weather in Michigan, April 5 to 7, 201611 events
- High Wind in Montana, April 5 to 6, 201662 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 618782, 618783, 632675.